# SDR 05FDEA03998

- Difficulty date: November 28, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00222  BS 1170 STR. 23-24L DENT IN SKIN   **  SD  **  COMING    DENT ON SKIN WAS FOUND TO BE OUT OF LIMITS, REPAIRED DENT ON SKIN AT BS 1170, STR   23L-24L, IAW SRM 53-30-3.
